BibTeX record journals/siamam/AlvesA01

download as .bib file

@article{DBLP:journals/siamam/AlvesA01,
  author    = {Carlos Alves and
               Habib Ammari},
  title     = {Boundary Integral Formulae for the Reconstruction of Imperfections
               of Small Diameter in an Elastic Medium},
  journal   = {{SIAM} J. Appl. Math.},
  volume    = {62},
  number    = {1},
  pages     = {94--106},
  year      = {2001},
  url       = {https://doi.org/10.1137/S0036139900369266},
  doi       = {10.1137/S0036139900369266},
  timestamp = {Wed, 20 May 2020 16:26:43 +0200},
  biburl    = {https://dblp.org/rec/journals/siamam/AlvesA01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics